# SDR SWAA2021061481278

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 12,735 hours, 29,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Rows 6-7def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER MISSING BETWEEN ROWS 6 AND 7 DEF (BULLNOSE LIGHT) ( NEF ITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) ) / R/R'D EAL ASSY IAW AMM 33-51-03. OPS CHECKS GOOD CLEARS DML CL #89695
